Overdose aid Overdose aid
Overdose aid

Overdose aid

According to the data from ICF “Alliance for Public Health” there are 300 000 injecting drug users in Ukraine. The number of people experienced overdose stays unknown as well as no one can count the number of people with death caused by the over dosage. 300 000 of people are the persons who are using injecting drugs, but there are also users of other types of drugs and people who used the drugs only once (and could possibly get overdose).

What are the signs of the opioid overdose?
Opioids are heroin, morphine and kadein. The overdose of these drugs as well as the overdose of the synthetic and semi synthetic drugs (like oxicodon, fentanil, methadon) or mixing them with alcohol – may lead to slowing the breathing, cardiac arrest, necrosis of the brain and death.

The signs of the overdose of heroin, morphin, oxicodon, fentanil, methadone are:

  • Very slow breathing or the respiratory arrest;
  • Apnoea or watery sounds from the lungs (i.e. the breathing system is partly blocked);
  • Blue color of lips and fingers;
  • Pendulous arms and legs;
  • The absence of reflexes (the eyes do not react on light);
  • Disorientation in space;
  • Unconscious state (the person seems to be sleeping but you cannot wake him up).

What are the signs of the Psychoanaleptic (Exiters) overdose?
The signs of the overdose here are different from the signs of the opioids overdose. Te exiters are cocaine, amphetamines, spice, ecstasy, ephedrine etc. The overdose of them is dangerous by the thread of the heart attack, brain stroke, paroxysm, psychotic episodes caused by the drug.

The signs of overdose of the exciters:

  • Pain in the chest,
  • Disorientation, delusion,
  • Severe headache,
  • Paroxism
  • High fever,
  • Difficult breathing,
  • Paranoia,
  • Hallucinations,
  • Unconscious state.

How to act if your relative or friend has overdosing?

  • Never leave the person alone
  • Call ambulance asap, staying close to the person.
  • If the person is unconscious, stay close to the person talking to him and asking him his name of checking if he can hear you. Maybe the person nods or gives other signs of conscious.
  • If the person does not react – put him in a rehabilitation pose: laying on the right side. The hear is on the right palm. The left leg is bent, the head is slightly backwards, the mouth is open.
  • Inject intramuscular Naloxon that blocks the opioids and wait until the ambulance come.
  • If your friend is not breathing – make sure that his respiratory ways are open and make the artificial lung ventilation.
  • If there is no heartbeat – start making the closed heart massage.
  • When ambulance come – inform the therapists of the possible drugs that your friend may have used This will make the diagnosis clear and will allow to provide the right help.

RememberDrugs overdoseis a dangerous and fatal state of the body. That’s why try to do your best to help you closed people if they experience the overdose.  Call the ambulance!

Leave a Reply

Я хочу (с)делать пожертвование(ия)

I want (to do donation

Я хочу зробити пожертвування

Call us!
Close

Your name *

Your e-mail *

Message subject

Your message